Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A weighted norm inequality for Fourier series


Authors: Richard A. Hunt and Wo-Sang Young
Journal: Bull. Amer. Math. Soc. 80 (1974), 274-277
MSC (1970): Primary 46E30; Secondary 42A20, 44A25
DOI: https://doi.org/10.1090/S0002-9904-1974-13458-0
MathSciNet review: 0338655
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. D. L. Burkholder and R. F. Gundy, Extrapolation and interpolation of quasi-linear operators on martingales, Acta Math. 124 (1970), 249-304. MR 440695
  • 2. L. Carleson, On convergence and growth of partial sums of Fourier series, Acta Math. 116 (1966), 135-157. MR 33 #7774. MR 199631
  • 3. R. R. Coifman, Distribution function inequalities for singular integrals, Proc. Nat. Acad. Sci. U.S.A. 69 (1972), 2838-2839. MR 303226
  • 4. R. A. Hunt, On the convergence of Fourier series, Orthogonal Expansions and their Continuous Analogues (Proc. Conf., Edwardsville, Ill., 1967), Southern Illinois Univ. Press, Carbondale, Ill., 1968, pp. 235-255. MR 38 #6296. MR 238019
  • 5. R. A. Hunt, B. Muckenhoupt and R. Wheeden, Weighted norm inequalities for the conjugate function and Hilbert transform, Trans. Amer. Math. Soc. 176 (1973), 227-252. MR 312139
  • 6. B. Muckenhoupt, Weighted norm inequalities for the Hardy maximal function, Trans. Amer. Math. Soc. 165 (1972), 207-226. MR 45 #2461. MR 293384

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 46E30, 42A20, 44A25

Retrieve articles in all journals with MSC (1970): 46E30, 42A20, 44A25


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1974-13458-0

American Mathematical Society